# SDR R61A201812051193

- Difficulty date: December 5, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 22,968 hours, 16,029 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Activated
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UPON OPENING L1 DOOR, EMERGENCY SLIDE GIRT BAR REMAINED ATTACHED TO A/C, SLIDE OUT OF PACKING. R&R L1 EMERGENCY EVACUATION SLIDE ASSY IAW AMM 25-65-01-000-801-A, NO DEFECTS NOTED AT THIS TIME.
